# SDR SWAA2022020860338

- Difficulty date: January 8, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737*
- Aircraft serial: 36913
- Aircraft time: 39,369 hours, 23,825 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Bracket
- Condition: Broken
- Location: Center Wing Box
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192E SUPPORT BRACKETS BROKEN OFF AT STA 552 AT LBL 5 AND RBL 5 ; / [01] REMOVED SUPPORT BRACKETS AT PANEL 192EOFF STA 552 LBL 5 AND RBL 5 PER SRM 51-40-02-0G; [02] LOCATED AND DRILLED NEW (2EA) SUPPORT BRACKETS FOR PANEL 192E BS 552 ; LBL 5 AND RBL 5 IAW SRM 51-40-05 AND DWG # 149A7712 ; OK TO INSTALL; [03] VERIFIED LOCATED AND DRILLED NEW (2EA) SUPPORT BRACKETS FOR PANEL 192E BS 552 ; LBL 5 AND RBL 5 IAW SRM  51-40-05 AND DWG # 149A7712. VERIFIED OK TO INSTALL.; [04] INSTALLED (2EA) NEW SUPPORT BRACKETS FOR PANEL 192E BS 552 ; LBL 5 AND RBL 5 IAW SRM 51-40-02 AND DWG # 149A7701; [05] VERIFIED INSTALLED (2EA) NEW SUPPORT BRACKETS FOR PANEL 192E BS 552 ; LBL 5 AND RBL 5 IAW SRM 51-40-02 AND DWG # 149A7701.; [06] VERIFIED ALL STEPS COMPLETE.
